Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On Slater's criterion for the breakup of invariant curves

Texto completo
Autor(es):
Abud, C. V. [1] ; Caldas, I. L. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Fis, BR-05315970 Sao Paulo, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: PHYSICA D-NONLINEAR PHENOMENA; v. 308, p. 34-39, JUL 15 2015.
Citações Web of Science: 1
Resumo

We numerically explore Slater's theorem in the context of dynamical systems to study the breakup of invariant curves. Slater's theorem states that an irrational translation over a circle returns to an arbitrary interval in at most three different recurrence times expressible by the continued fraction expansion of the related irrational number. The hypothesis considered in this paper is that Slater's theorem can be also verified in the dynamics of invariant curves. Hence, we use Slater's theorem to develop a qualitative and quantitative numerical approach to determine the breakup of invariant curves in the phase space of area-preserving maps. (C) 2015 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 11/19296-1 - Dinâmica não linear
Beneficiário:Iberê Luiz Caldas
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 13/17989-5 - Fenômenos não-twist em sistemas Hamiltonianos multidimensionais
Beneficiário:Celso Vieira Abud
Linha de fomento: Bolsas no Brasil - Pós-Doutorado